SO, I am wondering if any of you all have had any eye side effects from Doxy?
This last December I had a routine eye exam and discovered that my optic discs were really swollen and that they were hemorrhaging. I was on Doxy at the time but I immediately stopped all medications and had tons of tests done, saw an eye specialist, a neurologist, the works!
When it came down to it, they really couldn't figure out what was wrong or what was causing the swelling and hemorrhaging but they were returning to normal so we just kind of moved on. I did not go back on Doxy though.
My little sister who is a year younger than I has been having lots of headaches and eye problems the last week or 2 and finally today she went and had her eyes checked and here she has the same thing! And she is on Doxy.
So, I'm wondering if any of you have had this happen? Or how many of you that are on Doxy that have eye issues but haven't had them checked out?
My neurologist said he really didn't think it had anything to do with any of the medications I was on, but then again, neither did he think I had Lyme but was psycho. This really has me wondering though if there could be a connection!
Posts: 265 | From Oregon | Registered: Aug 2009
| IP: Logged |